# SDR 2002FA0000172

- Difficulty date: February 1, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N891SA
- Make and model: Snias AS350BA
- Aircraft serial: 2201
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 22560
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO REMOVED DUE TO EXCESS PRECESSION.
